Jump to content

Search the Community

Showing results for tags 'promethazine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello all I started on Mertazapine for some slight insomnia (probably now I realise related to menopause). I had no idea about the drug. I thought it was just a sleeping pill and messed around with the dose and eventually came off 30 mg to 15 mg over a period of 3 weeks. I suffered horrible withdrawal, was then told it was the drug and was taken straight off it to 0 mg at which point I became a total insomniac and suicidal and was detained in the NHS psych ward. In hospital I was forced to reinstate - they put me straight back on 30 mg after 2 days on 15 mg. I felt slightly better and was able to convince them to let me leave after 2 weeks. This took an enormous act of will, but I knew I could not stay in there. I was also given zopiclone, promethezine, and then propanalol. I am now a week out of hospital and suffering all the tortures of hell. I stopped taking the zopiclone, promethezine, propanalol not wanting to add any more to the cocktail. The sleep has returned to the tune of maybe 5-6 hours a night. I take 5 mg of diazapam also at night which I started in February to try and relieve the sleep anxiety which it did temporarily. But the panic, anxiety, numbness in my limbs, burning brain/body and akasthisia have not relented (not even bothering to list all symptoms). So I am 3 weeks into reinstatement of 30 mg mertazapine, and staying on the 5 mg diazepam out of pure fear of adding any withdrawal from that to the horrible reinstatement symptoms. After reading around on this site (when I can at least focus) I've come to the conclusion I have to endure the 30 mg reinstatement and pray for some kind of stablilization, before making any further tapers. Praying for all that are going through this and wishing you strength.
  2. Hi.. My story is, “briefly“, that I have within the past 3 years, been on... so. Much. Crap. And I am currently in withdrawal torture from hell and have been for years now. In the beginning of 2019, I had a very bad stress / anxiety reaction, and I was quickly put on medication. Benzodiazepines for two months along with starting Zoloft. Quit Benzos cold turkey (doctor’s orders) and then Zoloft was upped to 125 mg (in hindsight I am pretty sure it was because I reacted strongly to Benzo quitting). I felt completely horrible on Zoloft and tapered off over the course of 2.5 months (doctor’s orders). Then I was in complete hell and couldn’t sleep so after being “clean” for one month, I was put on 7.5 mg. Mirtazapine. I could FINALLY sleep and it did seem to help my anxiety a bit? I still had a lot of strange horrendous symptoms though but I don’t know if that was from Mirtazapine or SSRI withdrawal ...? Can a dosis of 7.5 mg. Mirtazapine cancel out severe SSRI withdrawal? Anyway - So in 2020 I was on Mirtazapine up and down weekly between 7.5 and smaller doses (doctor said I could just adjust from day to day). I ended up just completely wrecked and just lied in bed in a haze.. so they took me off Mirtazapine and started me on 60 mg. Duloxetine plus Promethazine for sleep. Total haze still, awful.. So off it again after 7 months - tapered from 60 mg. Duloxetine to 0 over 4 weeks. Then felt .... HORRIBLE (!!!) and started self medicating with Benzodiazepines while I waited for withdrawal to end for two months- until my doctor found out and said stop that. Then I was put on Pregabalin and Escitalopram 10 mg. from March 2021 until I wanted to quit (because I was a complete foggy hazy wreck on that as well). Stopped Pregabalin in May and Escitalopram in July (tapered from 10 mg. to 0 over 4 weeks). In September I tried to take a tiny dose of Escitalopram to ease the horrendous withdrawal symptoms .. but that didn’t work and I felt worse. So I just thought I’d push through this indescribable nightmare... in December however I took 1/2 pill of Benzodiazepine twice because it was so unbearable. So.. now it is 9 months since I stopped Escitalopram (/6 months since I tried a small dose for a week) and 4 months since Benzodiazepines.. I can’t describe how much of a hell it has been AND STILL IS 😔 I have constantly tried to tell myself that it WILL and MUST get better soon. And while some symptoms have gotten better, I have almost no life by now. I hardly see anyone because I just can’t due to symptoms, I hardly exercise or leave my apartment. Some days, like today, it is almost constant torture. A week ago I tried Melatonin (4.5 mg. over two days) and then I’ve tried some Valerian root pills.. somehow it’s gotten worse now. So.......... bottom line: I’m thinking about starting Mirtazapine just to ease the withdrawal symptoms and to make sure I sleep better. Right now no matter how much I sleep, I am never rested and feel like I haven’t slept for days everyday. But I am BEYOND scared that it will make everything worse, and then I have yet another drug to get free from. So yeah.. does anyone know if Mirtazapine can help SSRI withdrawal symptoms? I honestly don’t know what to do. Thanks and sorry about the long message. I feel pretty desperate. 😔 Best Louise
  3. Hi, everyone, I write because I am really very desperate. I come from Germany and about 3 months ago I lost my life ... It happened when I re-dosed a small amount of fluoxetine according to the instructions of a German forum and then reduced it. (see my signature). Since that day, I have been unable to sleep and run my little business that I built so hard for myself ... Regarding fluoxetine: I took it for 9 years and was doing very well with it (except for the muscle pain). I am now so far that I would say, I am taking the fluoxetine again ... Do you have a suggestion for me???? Warm greetings from Germany Swiffy
  4. Hello everyone. I'm CF. Been of psychiatric medication for 4 years, when I was a teen - due to depression and eating disorders. After switching many drugs, by August 2019 (discharged from last hospitalization) I was taking: 100*2mg Lamotrigine, 20*2mg Clotiapine, 25mg Promethazine, 400mg Seroquel XR, 60mg Mirtazapine. In the past: Lustal, Lorivan, Clonazepam & more I don't have documentation of. As of today, I take 100*2mg Lamictal, 400mg Seroquel XR and 45mg Mirtazapine. I am interested in lowering all of those, currently very interested in lowering Seroquel... I was never psychotic or manic. I was given Seroquel, Clotiapine and Promethazine because I was agitated and would self harm constantly. These medications did not change my situation; ECT improved my situation for a month, than went away. Therapy in last year helped a lot. -- My withdrawal history: - Prozac: 20mg (1y) -> 30mg (short) -> 60mg (1y) -> 30mg (1d) -> 0. Side effects: Unknown. Withdrawal: I had no adverse reaction at all, the day I lowered to 30mg I was given Remeron and started having tics. - Clotiapine: 10*3mg (?m) -> 20*3 (4d) -> 20*2 (6m) -> 20mg (2w) -> 0. Side effects: sleepiness (on 20*3). Withdrawal: No symptoms, more energy. - Promethazine: 25mg (6m) -> 0. Side effects: helped with allergies. Withdrawal: no symptoms, allergies still way better than before Promethazine😉 - Lamotrigine: 100mg (?) -> 100*2mg (3m) -> tampering to 0 in 2-3 weeks -> 100*mg (1.6y) Side effects: dry mouth. Withdrawal: Can not recall due to ECT treatment. I believe there were none but not 100% sure. - Mirtazapine: 45mg (1d) -> 60mg (10m) -> 45 (1m). Side effects: 60mg: tics (2h after administration, went away by next morning), sleepiness. The first day I was given Remeron I had tics and couldn't sleep, until I was given a sedative. Became better in the next week. 45mg: sleepiness. Withdrawal: Went from 60mg to 45mg in 1 day. Immediately stopped getting tics, sleep about 1.5h less than on 60mg (7.5h/night now). - Seroquel/Seroquel XR: 20mg (?) - 200mgXR + 20mg (?) -> 300mgXR (2y) -> 400mgXR (2y). Side effects: major weight gain, sleepiness. Withdrawal: not exactly withdrawal, but when I skip a night I have insomnia (2-3h sleep max), and when I skipped two doses - next day was almost normal (5-6h) with no side effects. Slightly sensitive/agitated on day 1 (lack of sleep?). I stopped taking Promethazine and Clotiapine in October-December 2019, Mirtazapine 60->45mg - since March 2020. These are the ones I can remember. I was given other medication before but I can not recall anything. -- My current situation is, my Psychiatrist refuses to let me try and reduce Seroquel XR because of COVID situation. I take XR is cutting it myself is not an option. Don't know what to do, I want to stop taking it, more time = worse withdrawal. I stopped taking 60mg Prozac with no issues (SERT, NET inhibition), Entumine (can not find mechanism of action), Promethazine (D2 and H1). I never had any issues with using brand VS generic. -- I interchangeably use: Lamictal & Lamotrigine; Clotiapine & Entumin/Etumin; Mirtazapine & Remeron.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy